How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8081
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have had pains last week in my groin area and helped with antibiotics i am off them now,

Resolved Question:

I have had pains last week in my groin area and helped with antibiotics i am off them now, currently i have been to the doctors and they have felt my stomach now i have pain from under my chest down to my hips im not sure if it is strained muscles?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr Uzair replied 3 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Q. Have you recently had stresful activity that would cause strained muscles?

Q. Do you feel that the pain aggravates on movement of the abdomen?
Customer: replied 3 years ago.

I have been tested for urine infection/ Chlamydia both came back negative. I do worry a lot sometimes it can be little pains in the groin area however since yesterday it feels more like a bruised muscle pain from my ribs to my hips, when I go to pass water as it is using the muscles it can be sore sometimes.

Expert:  Dr Uzair replied 3 years ago.
Thanks for the details.
You are right that UTI will not cause pain that high up in the abdomen. A muscle known as the rectus abdominis muscle that originates from the crest of the pubis and inserts in the costal margins of ribs 5 to 7 and the xiphoid of the sternum (breast bone) can cramp and strain sometimes, giving rise to a pain that radiates along the course of the muscle. This muscle can be strained after exercises, lifting heavy objects, strenous activities involving abdominal movements etc. Related muscles like the external and internal oblique muscles that swing around the flanks and converge towards the midline also get affected with strenous activity.
Muscle cramps can follow urinary tract infections because of dehydration and can also occur after use of levofloxacin or ciprofloxacin which are antibiotics used to treat UTI's.
I suggest that you apply Ibuprofen liquigel thrice a day with gentle massage on the painful area. It will also be a good idea to start on Ibuprofen tablets 400 mg thrice a day for anti inflammatory action and pain relief.
Drink a lot of water or oral rehydration solutions to replenish lost electrolytes. The symptoms will subside within 4 to 5 days with this however, if you notice an increase in symptoms then a doctor's visit will be warranted.
Hope this helps.
Please do leave a positive rating for the service.
If you have more queries, reply back.
Best.
Customer: replied 3 years ago.


is it ok to take ibuprofen with 10mg citalopram?


Also I have one more question I suffer a lot of anxiety and OCD. I can get a lot of symptoms physically would fuzziness of the eyes and being dizzy would be added to the anxiety?


 


thanks

Expert:  Dr Uzair replied 3 years ago.
Pleasure.
There is no interaction of the two drugs if taken for a short period together. In long term, stomach irritation can result. So, you can safely use these drugs.
Anxiety can cause an array of symptoms, however, if the fuzziness of the eyes and dizzienss are a new symptom then you should discuss them with your PCP. They have no association with the pain in the abdominal muscles.
Hope this helps.
Please do leave a positive rating for the service.
If you have more queries, reply back.
Best.
Dr Uzair and 2 other Medical Specialists are ready to help you